# SDR MWEA96568

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, FOUND LT ELEVATOR SKIN HAS SURFACE CORROSION AT OUTBD END.  INSTALLED DOUBLER REPAIR IAW SRM 55-03 FIG 15.
